# SDR YENA201801250042

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 57,571 hours, 20,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT FA DETECTED AN ACRID BURNING ODOR IN THE ACFT. FLICKERING LIGHTS. MOSTLY DISSIPATED, LINGERED LONGER IN AFT CABIN.   PERFORMED TSM 24-00-00810-823A. FOUND NO EVIDENCE ELECTRICAL DAMAGE.  ACFT OK FOR SERVICE.
